Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels

Akemann G, Ebke M, Parra Ferrada I (2021)
Communications in Mathematical Physics 389(1): 621–659.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 631.07 KB
Abstract / Bemerkung
Non-Hermitian random matrices with symplectic symmetry provide examples for Pfaffian point processes in the complex plane. These point processes are characterised by a matrix valued kernel of skew-orthogonal polynomials. We develop their theory in providing an explicit construction of skew-orthogonal polynomials in terms of orthogonal polynomials that satisfy a three-term recurrence relation, for general weight functions in the complex plane. New examples for symplectic ensembles are provided, based on recent developments in orthogonal polynomials on planar domains or curves in the complex plane. Furthermore, Bergman-like kernels of skew-orthogonal Hermite and Laguerre polynomials are derived, from which the conjectured universality of the elliptic symplectic Ginibre ensemble and its chiral partner follow in the limit of strong non-Hermiticity at the origin. A Christoffel perturbation of skew-orthogonal polynomials as it appears in applications to quantum field theory is provided.
Erscheinungsjahr
2021
Zeitschriftentitel
Communications in Mathematical Physics
Band
389
Ausgabe
1
Seite(n)
621–659
ISSN
0010-3616
eISSN
1432-0916
Finanzierungs-Informationen
Open-Access-Publikationskosten wurden durch die Universität Bielefeld im Rahmen des DEAL-Vertrags gefördert.
Page URI
https://pub.uni-bielefeld.de/record/2954313

Zitieren

Akemann G, Ebke M, Parra Ferrada I. Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels. Communications in Mathematical Physics. 2021;389(1):621–659.
Akemann, G., Ebke, M., & Parra Ferrada, I. (2021). Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels. Communications in Mathematical Physics, 389(1), 621–659. https://doi.org/10.1007/s00220-021-04230-8
Akemann, Gernot, Ebke, Markus, and Parra Ferrada, Ivan. 2021. “Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels”. Communications in Mathematical Physics 389 (1): 621–659.
Akemann, G., Ebke, M., and Parra Ferrada, I. (2021). Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels. Communications in Mathematical Physics 389, 621–659.
Akemann, G., Ebke, M., & Parra Ferrada, I., 2021. Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels. Communications in Mathematical Physics, 389(1), p 621–659.
G. Akemann, M. Ebke, and I. Parra Ferrada, “Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels”, Communications in Mathematical Physics, vol. 389, 2021, pp. 621–659.
Akemann, G., Ebke, M., Parra Ferrada, I.: Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels. Communications in Mathematical Physics. 389, 621–659 (2021).
Akemann, Gernot, Ebke, Markus, and Parra Ferrada, Ivan. “Skew-orthogonal polynomials in the complex plane and their Bergman-like kernels”. Communications in Mathematical Physics 389.1 (2021): 621–659.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung 4.0 International Public License (CC-BY 4.0):
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2022-08-18T11:37:12Z
MD5 Prüfsumme
9a4ebb9f104c3df9beb1327e9461df2a

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®
Quellen

arXiv: 2103.12114

Inspire: 1853096

Suchen in

Google Scholar